Richmond Home
Jeremy LeCrone
Assistant Professor of Mathematics
Profile
Awards
I-Center Postdoctoral Fellowship: Kansas State University, Department of Mathematics, August 2013 – Present
Bjarni Jónsson Prize for Research: Vanderbilt University, Department of Mathematics, May 2012
B.F. Bryant Award for Excellence in Teaching: Vanderbilt University, Department of Mathematics, May 2012
Presentations

Stability of Cylinders in Surface Diffusion Flow Under General Perturbations (April 19, 2015) Recent Developments in Continuum Mechanics and PDEs, Lincoln, NE

Interface Evolution: Formulation, Dynamics, and Simulations (February 13, 2015) Colloquium, University of Alabama–Huntsville, Huntsville, AL

Interface Evolution: Formulation, Dynamics, and Simulations (February 11, 2015) Analysis Seminar, Kansas State University, Manhattan, KS

Modeling Mean Curvature Flow (With Obstacles) Using Cellular Automata (December 10, 2014) Analysis Seminar, Kansas State University, Manhattan, KS

Velocity of Free Boundaries for Obstacle Problems with Time Dependent Data (November 14, 2014) PDE Seminar, Vanderbilt University, Nashville, TN

Stability and Bifurcation of Equilibria to Geometric Evolution Laws in Radial Settings (October 7, 2014) PDE & Applied Analysis Seminar, University of Nebraska, Lincoln, NE

Bifurcation from Simple Eigenvalues: after a paper by Crandall and Rabinowitz (October 17, 2013) Function Theory Study Seminar, Kansas State University, Department of Mathematics

Stability and Bifurcation of Equilibria to Geometric Evolution Laws in the Axisymmetric Setting (August 27, 2013) Prairie Analysis Seminar, Manhattan, KS

Stability and Bifurcation of Equilibria to Geometric Evolution Laws in the Axisymmetric Setting (June 12, 2013) SIAM Conference on Mathematical Aspects of Materials Science, Philadelphia, PA

Stability and Bifurcation of Equilibria for the Axisymmetric Surface Diffusion Flow (May 22, 2013) Applied Analysis Seminar, Institut für Mathematik, Martin–Luther–Universität, Halle–Wittenberg, Germany

Stability and Bifurcation of Equilibira for the Axisymmetric Surface Diffusion Flow (April 5, 2013) Analysis Seminar, Kansas State University, Department of Mathemtics

Stability and Bifurcation of Equilibria for the Axisymmetric Surface Diffusion Flow (October 5, 2012) MSU – UAB Conference on Differential Equations and Computational Simulations, Starkville, MS

Stability and Bifurcation of Equilibria for the Axisymmetric Surface Diffusion Flow (September 7, 2012) PDE Seminar, Vanderbilt University Department of Mathematics

On the Axisymmetric Surface Diffusion Flow (May 4, 2012) Dissertation Defense, Vanderbilt University

Equilibria and Stability of the Axisymmetric Surface Diffusion Flow (March 24, 2012) SIAM Southeastern Atlantic Section Conference, Huntsville, AL

On Equilibria and Stability of the Axisymmetric Surface Diffusion Flow (November 15, 2011) SIAM Conference on Analysis of PDEs, San Diego, CA

Elliptic Operators and the Periodic Inhomogeneous Cauchy Problem (October 14, 2011 + October 21, 2011) PDE Seminar, Vanderbilt University Department of Mathematics

On The Axisymmetric Surface Diffusion Flow (May 7, 2011) Differential Equations Weekend Conference, Mississippi State University

Publications
Articles
J. LeCrone, I. Blank: (22 page manuscript, in progress). Velocity of free boundaries of the obstacle problem with time–dependent data.
LeCrone, Jeremy, and Gieri Simonett. "On the Flow of Non-Axisymmetric Perturbations of Cylinders via Surface Diffusion." Journal of Differential Equations 260, no. 6 (March 15, 2016): 5510-5531. doi: 10.1016/j.jde.2015.12.008.
J. LeCrone, J. Prüss, M. Wilke: On quasilinear parabolic evolution equations in weighted Lp–spaces II. Journal of Evolution Equations, 14(3) (2014), 509–533. DOI: 10.1007/s00028-014-0226-6.
J. LeCrone: Stability and bifurcation of equilibria for the axisymmetric averaged mean curvature flow. Interfaces and Free Boundaries, 16(1) (2014), 41–64. DOI: 10.4171/IFB/313.
J. LeCrone, G. Simonett: On stability and well-posedness of the axisymmetric surface diffusion flow. SIAM Journal on Mathematical Analysis, 45(5) (2013), 2834–2869. DOI: 10.1137/120883505.
J. LeCrone: Elliptic operators and maximal regularity on periodic little-Holder spaces. Journal of Evolution Equations, 12 (2012), 295–325. DOI: 10.1007/s00028-011-0133-z.
J. LeCrone, G. Simonett: Continuous maximal regularity and analytic semigroups. Dynamical Systems and Differential Equations, DCDS Supplement 2011: Proceedings of the 8th AIMS International Conference (Dresden, Germany), 963–970. (Refereed Publication) arXiv:1110.5690
J. LeCrone, N. Neudauer: Matroids on groups? The College Mathematics Journal, 45(2) (2014), 121–128.
Education
Ph.D., Vanderbilt University 2012
Mathematics
M.S., Vanderbilt University 2009
Mathematics
B.S., Pacific University 2005
Mathematics
Contact Information
Jepson Hall
(804) 287-6669
Areas of Expertise
Partial Differential Equations
Nonlinear Functional Analysis
Numerical Methods for Surface Evolution
Geometric Evolution Equations
Theory of Function Spaces
Level Set Methods
Free Boundary Problems
Dynamical Systems Theory